List of citations in Numdam for : Iterates of a convolution on a non abelian group

Annales de l'I.H.P. Probabilités et statistiques, Volume 11 (1975) no. 2, p. 199-202

Alcalde Cuesta, Fernando

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 3-4, p. 493-512

Lin, Michael; Wittmann, Rainer

Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, p. 661-667

Lin, Michael

Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 4, p. 321-331

Glasner, Shmuel

Annales de l'I.H.P. Probabilités et statistiques, Volume 12 (1976) no. 1, p. 1-10